# SDR AALA201909049004

- Difficulty date: September 3, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N354PT
- Make and model: Boeing 737823
- Aircraft serial: 31275
- Aircraft time: 6,169 hours, 2,545 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 8221604101
- Part serial: 45CFKX
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DIVERTED TO ORD ON ACCOUNT OF FLIGHT DIRECTOR AND AUTO THROTTLE FAILURE. FLIGHT DECLARED EMERGENCY DUE TO OVERWEIGHT LANDING. MAINTENANCE PERFORMED FIM TASK 22-31-00. REPLACED FCC A IAW AMM 22-11-33. ALL REQUIRED TESTS, SOFTWARE CHECKS AND LMP TESTS PASS.
